# SDR SIMA200635217

- Difficulty date: December 17, 2006
- Submitted: December 18, 2006
- Operation: Air carrier
- Aircraft: N900AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500885
- Aircraft time: 5,035 hours, 4,447 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Light
- Condition: Burned
- Location: Cockpit
- Part time: 5,035 hours, 4,447 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

VISIBLE SMOKE AND BURNING SMELL FROM FIRST OFFICERS CHART HOLDER LIGHT.  REMOVED AND REPLACED CHART HOLDER DUE TO CHAFED WIRE IAW EMB AMM 25-12-11.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
